# SDR UALA2012022401127

- Difficulty date: February 22, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,375 hours, 11,524 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE LACKING DENT DOT, AFT OF TAIL SKID.  DENT IS APPROX 60" AFT OF TAIL SKID, 11" LEFT OF CTR LINE OF AC. DENT MEASURES 1.5" IN LENGTH BY .75" AND .040 DEPTH.  DENT IN ON THE EDGE OF LT LAP JOINT IN AN UNPRESSURIZED AREA.  DENT IS LOCATED AT APPROX STA 1790, 11" LEFT OF AC CTR LINE.  INSPECTED AREA OF DENT INTERIOR AND EXTERIOR, NO PULLED RIVETS OR STRINGER DEFORMATION.  WILL REQUIRE PERMANENT REPAIR WITHIN 5 FLT CYCLES, DUE TO PROXIMITY TO LAP JOINT.
